# SDR SWAA2022121274634

- Difficulty date: November 22, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 312-328 Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB,  BS 312 - 328,  LBL 45.60 IN THE FWD GALLEY.   REPLACED THE WEB IAW SRM 51-40-02, AND DWG 141A5400, SHEET 26, REV -.
